# SDR DXTA2023091895720

- Difficulty date: September 17, 2023
- Submitted: September 18, 2023
- Operation: Air carrier
- Aircraft: N124QS
- Make and model: Bombdr BD7001A11
- Aircraft serial: 60080
- Aircraft time: 442 hours, 203 cycles
- System (JASC): 5270 · Door Warning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PASSENGER DOOR AMBER CAS: WITHIN 5 MINUTES OF LEVELING OFF AT CRUISE ALTITUDE OF FL450 A AMBER PASSENGER DOOR CAS MESSAGE WAS DISPLAYED AS WELL AS A INDICATION ON THE AIRCRAFT STATUS DIAGRAM. WE RAN THE QRH AND COMPLIED WITH. ON INSPECTION ALL REFERENCE LINES WERE ALIGNED AS NORMAL WITH A LOCKED/SECURE DOOR. AFTER DETERMINING TO RETURN TO THE ISLANDS. ALL INDICATIONS RETURNED TO NORMAL AND NO CAS MESSAGES. //SIGNOFF// TROUBLESHOT CREW REPORT OF IN FLIGHT PASSENGER DOOR AMBER CAS MESSAGE. CHECKED OMS AND FOUND NO FAULTS FOR ANY PASSENGER DOOR PROX SENSORS. CHECKED RIGGING OF PASSENGER DOOR PROX SENSORS IN REFERENCE TO AMM 52-70-01. RIGGING OF ALL 3 PROX SENSORS IN PASSENGER DOOR FOUND WITHIN LIMITS AT THIS TIME. CHECKED SPLICES FOR ALL 3 PASSENGER DOOR PROX SENSORS AND FOUND NO DISCREPANCIES WITH THE SPLICES AT THIS TIME. OMS SHOWED MULTIPLE POSSIBLE CORRELATED FAULTS RELATED TO THE LGECU- 3230238EL, 3231195EL, AND 3231209EL. ALL 3 FAULTS IN SFP SUGGESTED A FAULT WITH THE LGECU AND TO CYCLE BREAKERS AND RESEAT THE LGECU. CYCLED BREAKERS AND RESEATED THE LGECU IN REFERENCE TO AMM 32-31-09. OPS CHECK GOOD AT THIS TIME. NO PREVIOUS HISTORY NOTED AT THIS TIME.
